# SDR WRLA2008069A

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AEA05261AEA0526
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND CRACK ON CLG WHEEL WELL LT AND RT DOUBLER AT Y=1381, X=31.5 AND -31.5.  REPAIRED CRACK AREA IAW EI W2008A53B-761 REV.00.  JOB COMPLETED AND CONDITION CHECK NORMAL.  (S)
